Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. D. Faddeev and L. A. Takhtajan
Title: Hamiltonian methods in the theory of solitons
Additional book information: Translated by A. G. Reyman. Springer-Verlag, Berlin, Heidelberg and New York, 1987, ix+592 pp., $110.00. ISBN 3-540-15579-1.

Review Information:

Reviewer: Roger Dodd
Journal: Bull. Amer. Math. Soc. 19 (1988), 565-568
DOI: https://doi.org/10.1090/S0273-0979-1988-15744-8